Rank-based partial correlograms are not asymptotically distribution-free
Marc Hallin () and
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
References: Add references at CitEc
Citations: Track citations by RSS feed
Published in: Statistics & Probability Letters (2000) v.47,p.219-227
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2095
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2095
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().